[Home ] [Archive]    
:: Volume 19, Issue 4 (2017 2017) ::
J Mil Med 2017, 19(4): 390-399 Back to browse issues page
Mathematical Modeling for Bed Allocation in a Military Hospital
Mohamadkarim Bahadori *, Ehsan Teymourzadeh, Reza Kazemi
Health Management Research Center, Baqiyatallah University of Medical Sciences, Tehran, Iran , bahadori_57@yahoo.com
Abstract:   (4198 Views)
Background and Aim: Nowadays, providing the high quality service and reducing costs, have converted health care industry into a challenging environment for the managers. One of the ways to achieve these goals given the importance of productivity and systems’ efficiency, is to optimize the number of facilities. In this regard, the present study aimed at optimizing the bed number of different wards of a military hospital.
Methods: This research is a study which utilizes the operations research and mathematical modeling techniques. In This matter firstly, a model assuming no interaction between various wards has been designed and then in the next step another model has been developed without this assumption. To evaluate the models the real life data of a military hospital has been used and ultimately the developed model has been coded and solved in GAMS.24.5.6 software.
Results: The results of implementation of  first and second  models showed that annual costs of the hospital is equal to372,984,500,0 and 352,984,500,0 Rials respectively, whereas the value for the current situation is 408,408,000,0 Rials per year. Based on importance of reducing costs models have shown the proper efficiency.
Conclusion: In general, using mathematical programming for capacity planning has shown high performance capability at any previous studies. It is recommended to apply the models for specialized and general hospitals to allocate the beds into their wards optimally.
Keywords: Operations Research, Delivery of Healthcare, Decision Support Techniques.
Full-Text [PDF 893 kb]   (2632 Downloads)    
Type of Study: Orginal Research | Subject: military medcine
Received: 2017/03/15 | Accepted: 2017/06/9 | Published: 2017/11/6
Send email to the article author

XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahadori M, Teymourzadeh E, Kazemi R. Mathematical Modeling for Bed Allocation in a Military Hospital. J Mil Med 2017; 19 (4) :390-399
URL: http://militarymedj.ir/article-1-1629-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 19, Issue 4 (2017 2017) Back to browse issues page
مجله طب‌نظامی Journal Mil Med
Persian site map - English site map - Created in 0.05 seconds with 29 queries by YEKTAWEB 4540